Alert archive / Texas / Red Flag Warnings in 2007
Red Flag Warning 5, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Mar 4, 2007, 11:15 AM CST for 8 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2007, 11:15 AM CST (17:15 UTC)
- Expired
- Mar 4, 2007, 2:30 PM CST
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Calhoun County, TX, Jim Wells County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 36 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 5.3 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3037 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -260 m²/s²
- 0-3 km storm-relative helicity
- -162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KCRP 041715 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1115 AM CST SUN MAR 4 2007 TXZ234-241>247-042200- /O.NEW.KCRP.FW.W.0005.070304T1715Z-070304T2200Z/ VICTORIA-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO- CALHOUN- 1115 AM CST SUN MAR 4 2007 ...RED FLAG WARNING IN EFFECT UNTIL 4 PM CST THIS AFTERNOON FOR LOW RELATIVE HUMIDITY AND STRONG NORTH WINDS... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. THE COMBINATION OF LOW RELATIVE HUMIDITY RANGING FROM 10TO 20 PERCENT AND WINDS GUSTING TO AROUND 25 MPH ARE RESULTING IN RED FLAG CONDITIONS AND SUPPORT EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ TE
1 follow-up statement
000 WWUS84 KCRP 042030 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 230 PM CST SUN MAR 4 2007 TXZ234-241>247-042130- /O.CAN.KCRP.FW.W.0005.000000T0000Z-070304T2200Z/ VICTORIA-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO- CALHOUN- 230 PM CST SUN MAR 4 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE DIMINISHED TO BELOW RED FLAG CRITERIA...HOWEVER CONTINUE TO GUST TO AROUND 20 MPH IN A FEW LOCATIONS ALONG THE COAST. WINDS WILL CONTINUE TO DIMINISH THROUGH THE AFTERNOON AND EVENING HOURS AS HIGH PRESSURE SETTLES ACROSS THE REGION. THE RELATIVE HUMIDITY WILL REMAIN LOW THROUGH MONDAY...HOWEVER OVERNIGHT RELATIVE HUMIDITY WILL INCREASE TO AROUND 80 PERCENT AS TEMPERATURES RAPIDLY DECREASE. $$ TE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Mar 4, 9:09 AM CST, 2 hours 6 minutes earlier.
Area forecast discussion, Mar 4, 9:09 AM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
909 AM CST SUN MAR 4 2007
.UPDATE...HIGH PRESSURE WILL SETTLE ACROSS THE REGION TODAY
ALLOWING WINDS TO DROP BELOW SCEC/SCA CONDITIONS OVER THE WATERS
BY THIS AFTERNOON. FCSTD SKY AND TEMPS LOOKS REASONABLE WITH NO
CHANGES AT THIS TIME.
&&
.PREV DISCUSSION... /ISSUED 343 AM CST SUN MAR 4 2007/
SHORT TERM (TODAY THROUGH MONDAY)...A STELLAR DAY IN STORE ACROSS
SOUTH TEXAS TODAY AS CLEAR SKIES...LIGHT WINDS AND VERY DRY
CONDITIONS WITH HIGHS GENERALLY IN THE 60S. OVERNIGHT...TEMPS ARE
GOING TO DROP VERY QUICKLY WITH IDEAL RADIATIONAL CONDITIONS
SETTING UP THANKS TO HIGH PRESSURE SETTLING IN RIGHT OVER THE AREA.
MOS DEWPOINTS ARE IN THE MID TO UPPER 20S OVER THE NRN COUNTIES
BUT SHOW A SEVERAL DEGREE SPREAD IN LOW TEMPS DESPITE VERY LIGHT
WINDS. HAVE GENERALLY UNDERCUT MOS NUMBERS BY SEVERAL DEGREES AND
HAVE LOWS IN THE UPPER 20S NORTH. AS A RESULT WILL ISSUE A FREEZE
WARNING FOR NORTHERN COUNTIES AND AN SPS FOR COASTAL AND SRN
COUNTIES WHERE TEMPS WILL APPROACH FREEZING AWAY FROM THE COAST.
ANOTHER NICE DAY IN STORE FOR MONDAY AS HIGH PRESSURE SLOWLY MOVES
TO THE EAST RESULTING IN A GRADUAL WARMING TREND.
AVIATION...VFR THRU THE PERIOD WITH NORTH WINDS 8-10 KNOTS FOR
TODAY BECOMING LIGHT THIS EVENING.
MARINE...HIGH PRESSURE BUILDING ACROSS THE REGION IN THE WAKE OF A
COLD FRONT WILL RESULT IN MODERATE TO STRONG OFFSHORE FLOW THROUGH
EARLY SUNDAY AFTERNOON. THE HIGH PRESSURE WILL SETTLE ACROSS THE
REGION WITH WINDS RELAXING BY SUNDAY EVENING. HIGH PRESSURE WILL
MOVE EAST ON MONDAY...ALLOWING A WEAK ONSHORE FLOW TO DEVELOP BY
MONDAY AFTERNOON.
LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...PATTERN REMAINS QUIET
THROUGH MOST OF THE FORECAST PERIOD...WITH A GENERAL WARMING TREND
THROUGH MID WEEK AS MOISTURE COMES BACK. NO SIGNIFICANT FORCING
AND/OR MOISTURE FOR PRECIP TIL POSSIBLE FROPA LATE SATURDAY/SUNDAY.
OVERALL...ONLY CHANGES NEEDED TO THE PREVIOUS PACKAGE WERE
MINOR...WITH MAIN CHANGES DONE ON SATURDAY FORECAST AS GFS AND
CANADIAN DELAY FROPA TIL SUNDAY (AND WEAK ONE AT THAT).
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 65 35 71 44 73 / 0 0 0 0 0
VICTORIA 64 29 69 38 71 / 0 0 0 0 0
LAREDO 68 37 74 48 78 / 0 0 0 0 0
ALICE 67 32 73 40 75 / 0 0 0 0 0
ROCKPORT 63 38 69 47 71 / 0 0 0 0 0
COTULLA 68 30 73 41 75 / 0 0 0 0 0
KINGSVILLE 66 33 73 41 75 / 0 0 0 0 0
NAVY CORPUS 65 39 68 48 70 / 0 0 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FREEZE WARNING FROM 4 AM TO 8 AM CST MONDAY FOR THE FOLLOWING
ZONES: BEE...GOLIAD...LA SALLE...LIVE OAK...MCMULLEN...
VICTORIA.
GM...SMALL CRAFT ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR THE
FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60
NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60
NM.
&&
TE/81...SHORT TERM
MB/80...LONG TERMHazardous weather outlook, Mar 4, 4:57 AM CST, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 457 AM CST SUN MAR 4 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-051100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 457 AM CST SUN MAR 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MW
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 4:22 AM CST | Freeze Warning | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 28 hr |
Nearby
Red Flag Warnings in Texas, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.